MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA SUPREME SIZE 4

TELEFLEX MEDICAL LMA SUPREME SIZE 4
Catalog Number 175040
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: (b)(6).2023, the surgery requires the insertion of a laryngeal mask, which is difficult to insert and causes air leakage during the process.Patient reported as good post the procedure.
 
Additional Manufacturer Narrative
Qn#(b)(4) the sample was not returned to the manufacturer.The manufacturer reported: "no actual sample was received for further investigation.Based on the complaint description and review of dhr for the affected lot, there is no abnormalities was identified.There was also no nc raised during the production of the lot.As there was no complaint sample was returned to confirmed on the actual root cause, then the root cause for this complaint is concluded as 'undetermined/unknown'.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: (b)(6) 2023, the surgery requires the insertion of a laryngeal mask, which is difficult to insert and causes air leakage during the process.Patient reported as good post the procedure.

Brand Name
LMA SUPREME SIZE 4
Common Device Name
LMA SUPREME
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY (M) SDN. BHD
lot 19 , jalan hi-tech 3
zon industri fasa 1, kulim hi-tech park
kulim kedah 09090
MY   09090
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18518023
Report Number3009307931-2024-00001
Device Sequence Number15342862
Product Code CAE
UDI-Device Identifier05060112310829
UDI-Public05060112310829
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/19/2025
Device Catalogue Number175040
Device Lot Number11F22G0327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/23/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown